# SDR 2005UALA00025

- Difficulty date: January 4, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 49,645 hours, 26,802 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED WITH CABIN PRESSURE PROBLEM.  SEAL REPLACED AND RIGGED THE FORWARD CARGO DOOR.
